# SDR ASAA2020030932389

- Difficulty date: March 5, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 31,674 hours, 9,128 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010360
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENGINE FAN BLADES 18 AND 23 CUNI MISSING BEYOND LIMITS. GROUNDED - YES. REPLACED #2 ENG. FAN BLADES #18 & #23. MAPPED #2 ENG. BLADES USING BLAMAP V3.0 INSTALLED FAN BLADES PER T/C 78472010.
